# SDR AALA20150901006

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 3,164 hours, 1,063 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 161A11202
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK FROM GATE, GND CREW REPORTED METAL COMING FROM THE LT MLG.  FOUND NR 1 WHEEL BEARING & RACE DAMAGED & AXLE GOUGED.  R & R THE LT MLG INNER CYLINDER ASSEMBLY IAW EA 254150.
